# SDR SWAA2024031463147

- Difficulty date: March 14, 2024
- Submitted: March 14, 2024
- Operation: Air carrier
- Aircraft: N8733M
- Make and model: Boeing 737-8
- Aircraft serial: 60710
- Aircraft time: 9,768 hours, 4,614 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: NOTREPORTED
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EMERGENCY POWER BATTERY PACK AT STA 310 WL 290 RBL 6 WILL NOT HOLD CAPACITY FOR 15 MINS<[01] RNR R/H FWD EMERGENCY PACK PER AMM 33-51-06
